# SDR P5CA2015081000066

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 720 RT TENSION TIE FWD CHANNEL CRACKED AT RADIUS APPROX 0.375" LONG.  U/D BS 720 RT TENSION TIE FWD CHANNEL AND AFT CHANNEL CRACK AREAS REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B.
